MAUDE Adverse Event Report: STRYKER GMBH CANNULATED SELF-TAPPING COMPRESSION SCREW FIXOS Ø2.5MM / L28MM; SCREW, FIXATION, BONE

STRYKER GMBH CANNULATED SELF-TAPPING COMPRESSION SCREW FIXOS Ø2.5MM / L28MM; SCREW, FIXATION, BONE
Catalog Number SV28
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.H3 other text : part of the device remains in the patient, the rest was discarded.
 
Event or Problem Description
As reported: "fixos screw sv28 broke during surgery in a finger.Distal part was in the patient proximal part outside." the rest of the screw was left in the patient.
 
Additional Manufacturer Narrative
Please note the correction to h6 results code.The reported event could be confirmed, from the provided image.The reported product was not returned but an image was provided in which we can confirm the breakage, as only the distal end is visible.The proximal end and the head are not visible as they are still implanted in the patient.The defective part is required for the complete analysis.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
CANNULATED SELF-TAPPING COMPRESSION SCREW FIXOS Ø2.5MM / L28MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18034807
Report Number0008031020-2023-00374
Device Sequence Number7419749
Product Code HWC
UDI-Device Identifier07613252263722
UDI-Public07613252263722
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K070039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSV28
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/14/2023
Initial Report FDA Received Date10/30/2023
Supplement Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age21 YR
Patient SexFemale